Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Unusual periods, tinge of red blood mixed with clear mucus on wiping, no spotting, have mild cramps, back and lower stomach pains. Cause?

Hi I stopped my period 2 days ago and period was unusual than normal. Has been for about 3 months now. This morning (noticed when I wipe, has not show on underwear yet) I could see little bit of red blood mix with clear mucus . I am also having mild cramps and back pain as well as lower stomach pains. I have been feeling sick to my stomach as well. Is this normal or left over blood from cycle? Has never happened before... Or should I call doctor. Would hate to see doctor if they say it s nothing. What do you think it could be?
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  644
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi dear thanks for you question if you hate to see doctors at their chambers ,we doctors are here at health care magic to answer your queries,,you saw, little bit of red blood mix with clear mucus and your having mild cramps and back pain as well as lower stomach pains.dear relax and don't worry ,what your having is probably left over blood from your cycle.or pattern of your cycle has changed from 3 days to 4 days or from 4 days to 5 days and that may the reason your still having abdominal cramps and low back pain .For stomach pain you should take a course of pentoperazole 40 mg daily for 4 weeks ,if no relief get your self investigated in the form ultrasound and EGD,commonly called as endocopy.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor